Dispersion characteristics of open microstrip lines using closed-form asymptotic extraction

Cited 18 time in webofscience Cited 22 time in scopus
  • Hit : 300
  • Download : 250
A full-wave spectral-domain method with an asymptotic extraction technique is formulated for multilayer microstrip lines, This formulation provides a simple closed-form representation of the asymptotic part of the impedance matrix by using Chebyshev polynomial basis functions with the square-root edge condition and the asymptotic behavior of the Green's function, The formulation is applied to open microstrip lines, Numerical results, in the form of the effective dielectric constants, are presented for the dominant mode, It is shown that the proposed method significantly reduces the computational time and improves the accuracy over the conventional spectral-domain approach (SDA).
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1997
Language
English
Article Type
Article
Keywords

CURRENT DISTRIBUTIONS

Citation

IEEE TRANSACTIONS ON MICROWAVE THEORY AND TECHNIQUES, v.45, no.3, pp.458 - 460

ISSN
0018-9480
DOI
10.1109/22.563350
URI
http://hdl.handle.net/10203/12196
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 18 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0